网站首页  |  关于我们  |  最新公告  |  新闻动态  |  备考指南  |  下载中心  |  考点简介  |  培训基地展示  |  在线留言  |  联系我们
ISPN学习中心
    最新公告
    新闻动态
    下载中心
    法律声明
    备考指南
    考点简介
    培训基地展示
 
    
 
  

  

 
 
 首页信息中心 备考指南知识题库
 
ISPN考试模拟试题(370)

Question:

A nurse is assessing a client who is receiving clozapine (Clozaril). The nurse reviews the chart below. What should the nurse do next



1. Give the clozapine, and tell the client to lie down.

2. Withhold the clozapine, and tell the client to go to an exercise group. 

3. Administer the clozapine, and notify the physician. 

4. Withhold the clozapine, and notify the primary care provider.


 

Because clozapine can cause tachycardia, the nurse should withhold the medication if the pulse rate is greater than 140 bpm and notify the physician. Giving the drug or telling the client to exercise could be detrimental to the client. 

CN: Pharmacological and parenteral therapies; CL: Synthesize

Answer:4

 

 

翻译

问题:

一名护士正在评估接受氯氮平(Clozaril)治疗的病人。护士看了看下面的图表。护士接下来该怎么办?

1.给病人服用氯氮平,让病人躺下。

2.给病人服用氯氮平,让病人去运动组。

3.给病人服用氯氮平,并通知医生。

4.停止使用氯氮平,并通知初级护理人员。

 

答案:4

由于氯氮平可引起心动过速,如果脉搏率大于140 bpm,护士应停止服药,并通知医生。给病人服用药物或告诉病人运动可能对病人有害。

CN:药理学和肠外治疗;CL:合成

小编寄语As long as the road is right, not afraid of the road far.只要路是对的,就不怕路远。

时间:2020/10/15 10:24:54
 
上一篇:ISPN考试模拟试题(369)                          下一篇:ISPN考试模拟试题(371)  
 
  
邮箱:cgfnscn2012@126.com   法律声明 Copyright 2012   版权所有  All Rights Reserved